HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of smooth mappings with patterns

Files in This Item:
pre755.pdf315.55 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83905

Title: Singularities of smooth mappings with patterns
Authors: Saji, Kentaro Browse this author
Takahashi, Masatomo Browse this author
Keywords: smooth mappings with patterns
manifolds with singularities and patterns
divergent diagram
semi-local
singularity theory
Issue Date: 16-Nov-2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 755
Start Page: 1
End Page: 19
Abstract: We study smooth mappings with patterns which given by certain divergence diagrams of smooth mappings. The divergent diagrams of smooth mappings can be regard as smooth mappings from manifolds with singular foliations. Our concerns are generic differential topology and generic smooth mappings with patterns. We give a generic semi-local classification of surfaces with singularities and patterns as an application of singularity theory.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69563
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University